| Model Number |
ONB15STF |
| Medical Device Problem Codes |
Leak/Splash (1354); Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during the laparoscopic gastric sleeve, black and purple staple reloads were put through the trocar intermittently throughout the case, when using the trocar at the umbilicus port, the port was leaking and the blue seal became dislodged from the trocar.The blue seal housing fell into the patient's cavity.After replacing the 15mm trocar with another after retrieving the specimen, the seal was retrieved with graspers.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
Additional information: a2 (age, sex) a4, g3.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6 h3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The visual inspection of the returned product noted that the circular seal was disengaged.There were witness marks near the center of the circular seal.The trocar, stopcock and cannula appeared intact.The obturator was received.The device duckbill passed an air leak test.It was reported that during the laparoscopic gastric sleeve, black and purple staple reloads were put through the trocar intermittently throughout the case, when using the trocar at the umbilicus port, the port was leaking and the blue seal became dislodged from the trocar.The blue seal housing fell into the patient's cavity.After replacing the 15mm trocar with another after retrieving the specimen, the seal was retrieved with graspers.The reported issues were confirmed.These issues may occur when contact is made with a surgical instrument during clinical application.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.A secondary review of the device history records found no potentially contributing factors.The instructions included with this device provide the following guidance: use special care when introducing or removing sharp-edged or sharp-angled endoscopic instruments to minimize the potential of inadve rtent damage to the seal medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.